Side affects of medication

Along with issues about bright sunshine and lights, another side affect is weight gain.

I find one hour after taking my nightly meds, I get really hungry and crave something to eat. Fresh fruit or light snack of cheese on toast of veggies is the best option. I actually can only eat once a day…..I just don’t get hungry. I have tried eating 3 times a day and have never felt so uncomfortable and my weight increased dramatically.

Published by moonmindbalance

Bipolar is an important topic for me as I have travelled through the highs and lows of this particular mental illness for just over 25 years now. Follow my journey from the past to present and hopefully some of you out there may gain some inspiration and come to the realisation....that it can be a positive and rewarding experience once you have learnt the tools of the trade...and enable you, or someone special in your life, to have a fruitful and rewarding life.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: